# SDR AALA20120728003

- Difficulty date: July 7, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER IS CRACKED ON THE LEFT SIDE AT BAY 6 LEFT.  INSTALLED DOUBLERS IN VAPOR BARRIER BAY 7 LEFT PER SRMSUP 57-10-10-2R 2.
